Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 7, 2013, 3:47 PM MDT for Sublette County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2013, 3:47 PM MDT (21:47 UTC)
- Expired
- Jul 7, 2013, 8:00 PM MDT
- In force
- 4 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Sublette County, WY
The radar
The Riverton/Lander radar (KRIW), 149 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064 WGUS55 KRIW 072147 FFWRIW WYC035-080200- /O.NEW.KRIW.FF.W.0009.130707T2147Z-130708T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 347 PM MDT SUN JUL 7 2013 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN SUBLETTE COUNTY IN WEST CENTRAL WYOMING... * UNTIL 800 PM MDT * AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED RAIN AMOUNTS OF 1 AND A HALF TO 2 INCHES OF PRECIPITATION HAVE FALLEN OVER THE LAST HOUR TO 90 MINUTES. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... MERNA...U.S. HWY 191 MILE MARKER 130 AND U.S. HWY 191 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4325 11032 4311 11008 4289 11029 4303 11053 $$ BRAUN
1 follow-up statement
393 WGUS75 KRIW 080114 FFSRIW FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 714 PM MDT SUN JUL 7 2013 WYC035-080129- /O.CAN.KRIW.FF.W.0009.000000T0000Z-130708T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUBLETTE WY- 714 PM MDT SUN JUL 7 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN SUBLETTE COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4325 11032 4311 11008 4289 11029 4303 11053 $$ MEUNIER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:35 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 7, 1:35 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 135 PM MDT SUN JUL 7 2013 .SHORT TERM...TONIGHT AND MONDAY ANOTHER BUSY AFTERNOON AND EVENING WITH INCREASING INSTABILITY AND TWO SHORTWAVES MOVING NE ACROSS THE AREA INTO THE NIGHTTIME HOURS. HIGHER PW AIR OVER JOHNSON AND NE NATRONA ALONG WITH BETTER SHEAR COULD PRODUCE SOME ROTATING CELLS THERE WHILE THE STRONG TO SEVERE STORM THREAT WILL PREVAIL IN THE WEST THROUGH MUCH OF THE EVENING. THE MORE INVERTED V SOUNDINGS IN THE SW AND SC AREAS WILL KEEP THE THREAT OF HIGH BASED SEVERE STORMS THERE. ANY AREA THOUGH COULD SEE A STRONGER STORM INTO THE EVENING. THE JET COULD ALSO COME INTO PLAY ACROSS MUCH OF THE AREA THROUGH THIS EVENING...ESPECIALLY THE SERN TWO THIRDS OF THE CWA WITH THE GFS SHOWING SOME DECENT RIGHT ENTRANCE REGION JET STREAK DYNAMICS. JET HANGS AROUND INTO MONDAY WITH SOME POSSIBLE SUPPORT IN THE WEST AND NORTH. SOUNDINGS AREN'T QUITE AS JUICY TOMORROW BUT GOOD HEATING AND EMBEDDED SHORTWAVES WILL LIKELY CREATE AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IN MOST AREAS WITH SOME STRONGER STORMS POSSIBLE IN THE FAR WEST AND NE AGAIN. GUSTY TO DAMAGING WIND GUSTS WILL BE A THREAT AGAIN TOO. OTHERWISE QUITE WARM WEATHER TO CONTINUE. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY MONDAY NIGHT...CONVECTION ONGOING ACROSS WESTERN...CENTRAL...AND NORTH TO NORTHEAST CWA. STRONGER STORMS EXPECTED NORTH OF A LINE FROM THE SOUTHERN ENTRANCE TO YELLOWSTONE THE WEST...TO WORLAND IN THE CNTRL REGION...AND THEN EAST THROUGH MAYOWORTH AND TO THE EASTERN BORDER OF JOHNSON COUNTY...AND MORE ESPECIALLY ALONG AND NEAR THE WY/MT BORDER REGION. ATTM...LOOKING LIKE A DECENT CHANCE FOR SEVERE DOWNBURST ACTION WITH JUST BELOW SEVERE TO LOW END SEVERE HAIL ALSO POSSIBLE. BEST ROTATIONAL QUALITIES WILL OCCUR WITH ANY STORMS IN THE NORTHERN BIG HORN BASIN AND THE NORTHERN HALF OF JOHNSON COUNTY. STORMS SHOULD DECREASE IN EXPANSE AND INTENSITY BY EARLY TO MID EVENING AS DRIER AIR PUSHES IN FROM THE W TO SW AND SFC LOW PUSHES INTO THE NERN CWA. TUESDAY...GENERALLY TUESDAY LOOKS TO BE MUCH DRIER ACROSS AT LEAST THE NRN HALF OF THE FA...AFTER PASSAGE OF UPPER SW TROF TO OUR NORTH ALONG THE NRN TIER OF STATES. LL MOISTURE BEHIND WEAL FRONT ACROSS OUR NRN AND NERN CWA WILL BE OK...IT CONTINUES TO LOOK RELATIVELY STABLE ACROSS MOST THAT AREA WITH ONLY ISOLATED CHANCES FOR CONVECTION AT BEST. WILL KEEP LOWER END POPS OVER THE BIG HORNS AS THEY MAY BE ABLE TO BEAT THE CAP. OTHERWISE...SOME MID LEVEL MOISTURE OVER A RATHER DRY BL ACROSS THE SRN HALF OF THE CWA WILL PRESENT LOW END ELEVATED ISOLATED TO WIDELY SCATTERED CHANCES FOR STORMS WITH STRONG GUSTS CONTINUING A POSSIBILITY. WED THRU SUN...WILL TREND TOWARD MORE A WARM/HOT AND PERIOD THROUGH FRIDAY AT LEAST. THEN IT GETS MORE INTERESTING AND THE THE CAVEAT TO ALL ASSUMPTIONS FOR NEXT WEEKEND DEPEND ON THE ON A COUPLE OF THINGS...THE PRECISE LOCATION OF THE UPR HIGH DURING THIS PERIOD. IF IT IS WEST AND OVER THE FOUR CORNERS REGION...THEN WE WOULD TEND TOWARDS A CONTINUED DRY PERIOD EVEN WITH A FEW SH TROFS BRUSHING OUR NRN FA. IF THE HIGH SHIFTS EAST THIS PERIOD TO THE SRN/CNTRL PLAINS AREA...THIS WOULD PUT THE REGION UNDER A MONSOONAL SETUP...AND WITH THE ADDITION OF THOSE SAME FEW UPR SW TROFS AIDING IN INCREASING INSTABILITY...WOULD ALSO CAUSE NEXT WEEKEND TO TEND TOWARDS THE WETTER SIDE OF THINGS. ATTM...ISOLATED TO WIDELY SCATTERED PRECIP IS FCST FOR BOTH SAT AND SUN AND LOOKS GOOD FOR NOW. && .AVIATION.../00Z ISSUANCE/ ANOTHER ACTIVE AFTERNOON AND EVENING WITH THUNDERSTORMS MOVING ACROSS MUCH OF THE AREA. NUMEROUS STORMS ARE EXPECTED IN THE MOUNTAINS AND WEST AND SOME COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. THESE STORMS COULD AFFECT KJAC. HIGHER BASED STORMS WITH THE POTENTIAL FOR DAMAGING WIND GUSTS COULD IMPACT KBPI...KPNA AND KRKS THROUGH 04Z MONDAY. THE OTHER TERMINAL SITES COULD ALSO HAVE SOME HAIL AND STRONG WIND GUSTS FROM STORMS THROUGH 04Z WITH SHOWERS AND ISOLATED THUNDERSTORMS LINGERING ACROSS MUCH OF THE AREA DURING THE OVERNIGHT HOURS. A FEW WILL EVEN LINGER INTO MONDAY MORNING BEFORE CONVECTION FIRES AGAIN MONDAY AFTERNOON. THE BEST THREAT FOR STORMS ON MONDAY WILL BE IN THE FAR WEST AND NORTH BUT THE OVERALL TREND WILL BE A LITTLE LESS THAN TODAY'S. && .FIRE WEATHER... AN ACTIVE PERIOD OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EVENING ACROSS THE AREA. THE PEAK PERIOD FOR STORMS WILL BE THROUGH THE EVENING BUT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT AND INTO MONDAY MORNING AS WELL. COVERAGE IN THUNDERSTORMS MAY DECREASE A BIT ON MONDAY AND ESPECIALLY ON TUESDAY AS RIDGING BEGINS TO BUILD ACROSS WYOMING. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...BRAUN AVIATION...SKRBAC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 7, 9:06 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 906 AM MDT SUN JUL 7 2013 WYZ001>020-022>030-081200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 906 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS IN MOST AREAS...MORE NUMEROUS IN THE FAR WEST. SOME STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND HEAVY RAIN IN THE FAR WEST INCLUDING LINCOLN...TETON AND PARK COUNTIES AND ALSO IN JOHNSON AND NORTHEAST NATRONA COUNTIES. THE REST OF THE AREA COULD SEE GUSTY TO POTENTIALLY DAMAGING WIND IN HIGHER BASED STORMS ALONG WITH SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. TUESDAY...ISOLATED THUNDERSTORMS IN THE AFTERNOON AND EVENING. FRIDAY AND SATURDAY...SCATTERED SHOWERS AND THUNDERSTORMS BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT HAIL SIZES...WIND DAMAGE OR HEAVY RAINFALL. TEAM RIVERTON
In the hours before
Special weather statement, Jul 7, 2:52 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 252 PM MDT SUN JUL 7 2013 WYZ014>017-025-026-072145- UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY- 252 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE AND CENTRAL FREMONT COUNTIES UNTIL 345 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE PINE SKI AREA TO BOULDER...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... FREMONT PEAK AND STATE HWY 353 MILE MARKER 10 AROUND 305 PM MDT. BIG SANDY AROUND 310 PM MDT. BIG SANDY OPENING AROUND 330 PM MDT. CIRQUE OF THE TOWERS AROUND 340 PM MDT. WIND RIVER PEAK AROUND 345 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4335 10897 4260 10897 4258 10984 4316 10986 TIME...MOT...LOC 2053Z 245DEG 28KT 4302 10972 4271 10972 BRAUN
Special weather statement, Jul 7, 2:55 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
255 PM MDT SUN JUL 7 2013
WYZ027>030-072145-
EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-ROCK SPRINGS AND GREEN
RIVER WY-SOUTH LINCOLN COUNTY WY-
255 PM MDT SUN JUL 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LINCOLN AND
CENTRAL SWEETWATER COUNTIES UNTIL 345 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM I80 EXIT 61 TO STATE
HWY 530 MILE MARKER 10...AND MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
GRANGER...I80 EXIT 68 AND JCT I80 AND HWY 30 AROUND 300 PM MDT.
I80 EXIT 72 AND LITTLE AMERICA AROUND 305 PM MDT.
U.S. HWY 191 MILE MARKER 530 AROUND 310 PM MDT.
U.S. HWY 191 MILE MARKER 520...U.S. HWY 191 MILE MARKER 510 AND GREEN
RIVER AROUND 315 PM MDT.
I80 EXIT 91 AND I80 EXIT 83 AROUND 320 PM MDT.
I80 EXIT 85 AROUND 325 PM MDT.
JCT I80 AND HWY 191 AROUND 335 PM MDT.
STATE HWY 372 MILE MARKER 10 AROUND 340 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 57 AND
146.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4108 11006 4157 11006 4157 11021 4158 11021
4188 10850 4108 10849
TIME...MOT...LOC 2055Z 246DEG 20KT 4155 10999 4143 10946
BRAUNSpecial weather statement, Jul 7, 3:20 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 320 PM MDT SUN JUL 7 2013 WYZ005-006-072200- SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 320 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE AND CENTRAL HOT SPRINGS COUNTIES UNTIL 400 PM MDT... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY...OR 12 MILES NORTH OF THERMOPOLIS... MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... KIRBY...U.S. HWY 20/789 MILE MARKER 150...U.S. HWY 20/789 MILE MARKER 140 AND LUCERNE AROUND 325 PM MDT. WINCHESTER AROUND 330 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4411 10778 4370 10771 4372 10832 4390 10837 TIME...MOT...LOC 2120Z 266DEG 20KT 4383 10821 SKRBAC
Special weather statement, Jul 7, 3:21 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 321 PM MDT SUN JUL 7 2013 WYZ005>007-072200- OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 321 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASHAKIE AND CENTRAL HOT SPRINGS COUNTIES UNTIL 400 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF HWY JCT 170 AND 174...OR 22 MILES WEST OF THERMOPOLIS...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HWY JCT 170 AND 174...STATE HWY 170 MILE MARKER 10 AND HAMILTON DOME AROUND 330 PM MDT. MISSOURI FLAT RD AROUND 335 PM MDT. STATE HWY 120 MILE MARKER 10 AND HWY JCT 170 AND 120 AROUND 345 PM MDT. KIRBY...U.S. HWY 20/789 MILE MARKER 140 AND LUCERNE AROUND 400 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4401 10785 4358 10777 4358 10872 4375 10878 TIME...MOT...LOC 2122Z 255DEG 30KT 4369 10862 SKRBAC
Special weather statement, Jul 7, 3:26 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 326 PM MDT SUN JUL 7 2013 WYZ012-014-024>026-072215- SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY- 326 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TETON COUNTY IN NORTHWEST WYOMING...AND NORTHWESTERN SUBLETTE AND NORTHERN LINCOLN COUNTIES IN WEST CENTRAL WYOMING UNTIL 415 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM U.S. HWY 191 MILE MARKER 130 TO MERNA...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THREE EIGHTHS INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... BONDURANT AND U.S. HWY 191 MILE MARKER 140 AROUND 400 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4282 11031 4299 11060 4348 11021 4326 10978 TIME...MOT...LOC 2125Z 214DEG 14KT 4317 11021 4301 11037 BRAUN
Special weather statement, Jul 7, 3:28 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
328 PM MDT SUN JUL 7 2013
WYZ004-008-072215-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
328 PM MDT SUN JUL 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND EXTREME NORTHEASTERN PARK COUNTY IN
NORTHWEST WYOMING UNTIL 415 PM MDT...
AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CROOKED CREEK NATURAL AREA TO COWLEY...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS WILL BE NEAR...
HWY 310/789 MILE MARKER 240 AROUND 335 PM MDT.
CROOKED CREEK NATURAL AREA AROUND 340 PM MDT.
HORSESHOE BEND AROUND 350 PM MDT.
BIGHORN LAKE AROUND 405 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4499 10788 4497 10788 4483 10803 4486 10870
4501 10853 4501 10791
TIME...MOT...LOC 2128Z 273DEG 21KT 4503 10837 4492 10850
SKRBACThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:03 PM MDT | Special Weather Statement | RIW | Big Horn | 42 min |
| Jul 6, 6:13 PM MDT | Special Weather Statement | RIW | 47 min | |
| Jul 6, 6:14 PM MDT | Special Weather Statement | RIW | Sublette | 61 min |
| Jul 6, 6:31 PM MDT | Special Weather Statement | RIW | Park | 44 min |
| Jul 6, 6:33 PM MDT | Special Weather Statement | RIW | Teton | 42 min |
| Jul 6, 6:42 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jul 6, 6:52 PM MDT | Special Weather Statement | RIW | 53 min | |
| Jul 6, 7:09 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 51 min |
| Jul 6, 7:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jul 6, 7:19 PM MDT | Special Weather Statement | RIW | Teton | 41 min |
| Jul 6, 7:24 PM MDT | Special Weather Statement | RIW | Johnson | 51 min |
| Jul 6, 7:27 PM MDT | Special Weather Statement | RIW | Teton | 48 min |
| Jul 6, 7:53 PM MDT | Special Weather Statement | RIW | Sublette | 52 min |
| Jul 6, 8:15 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 7, 1:33 PM MDT | Special Weather Statement | RIW | Lincoln | 42 min |
| Jul 7, 1:36 PM MDT | Special Weather Statement | RIW | Sublette | 39 min |
| Jul 7, 2:08 PM MDT | Special Weather Statement | RIW | Sweetwater | 52 min |
| Jul 7, 2:11 PM MDT | Special Weather Statement | RIW | Sublette | 49 min |
| Jul 7, 2:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jul 7, 2:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 39 min |
| Jul 7, 2:52 PM MDT | Special Weather Statement | RIW | Sublette | 53 min |
| Jul 7, 2:55 PM MDT | Special Weather Statement | RIW | Sweetwater | 50 min |
| Jul 7, 3:20 PM MDT | Special Weather Statement | RIW | Washakie | 40 min |
| Jul 7, 3:21 PM MDT | Special Weather Statement | RIW | Hot Springs | 39 min |
| Jul 7, 3:26 PM MDT | Special Weather Statement | RIW | Sublette | 49 min |
| Jul 7, 3:28 PM MDT | Special Weather Statement | RIW | Big Horn | 47 min |
| Jul 7, 4:12 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jul 7, 4:40 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Jul 7, 4:42 PM MDT | Special Weather Statement | RIW | Big Horn | 48 min |
| Jul 7, 4:45 PM MDT | Special Weather Statement | RIW | Teton | 45 min |
| Jul 7, 4:55 PM MDT | Special Weather Statement | RIW | Washakie | 50 min |
| Jul 7, 4:56 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jul 7, 5:38 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 7, 5:40 PM MDT | Special Weather Statement | RIW | Big Horn | 50 min |
| Jul 7, 5:41 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jul 7, 5:51 PM MDT | Special Weather Statement | RIW | Lincoln | 39 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.